# SDR ASAA2022101140236

- Difficulty date: October 11, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 27,292 hours, 8,565 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON RECALL CONT CABIN ZONE TEMP LIGHT. EXTINGUISHES WITH RESET. GROUNDED - YES. VERIFIED FAULT, ACCOMP PACK TEMP CONT BITE #1 NO FAULTS. CONT #2 FAULTS FLT DECK TRIM VALVE. CLEARED FAULT. RAN PACKS FOR 20 MIN & ACCOMP CABIN TEMP SELECTOR TEST, TEST PASS. CLEANED ALL 3 TEMP SENSOR FILTERS. REACCOMP. PACK TEMP CONT BITE, TEST PASS NO FAULTS. REF. B737-900 FIM 21-62 TASK 801 & B737-900 AMM 21-61-07-840-006-002 & AMM 21-61-06-400-801.
